BibTeX record journals/na/KanwarT07

download as .bib file

@article{DBLP:journals/na/KanwarT07,
  author    = {Vinay Kanwar and
               Sushil Kumar Tomar},
  title     = {Modified families of multi-point iterative methods for solving nonlinear
               equations},
  journal   = {Numerical Algorithms},
  volume    = {44},
  number    = {4},
  pages     = {381--389},
  year      = {2007},
  url       = {http://dx.doi.org/10.1007/s11075-007-9120-4},
  doi       = {10.1007/s11075-007-9120-4},
  timestamp = {Fri, 09 Dec 2011 16:05:48 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/na/KanwarT07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}